| Model Number |
G56199 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/12/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported the picc line (brachial placement) was cut on the proximal part.The patient showed the user facility that the picc line catheter divided spontaneously rendering it unusable.As a result, the picc line was removed.It was also noted that no liquid was passing through as the catheter was blocked at the "very top".